# SDR A6WA200940344

- Difficulty date: June 10, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 13,542 hours, 12,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD WEB AT FS 621.00, LBL 45.00, WL 110.00, IS CRACKED AT THE LINTEL INSTALLATION.  AFT PRESSURE BULKHEAD AT FS 621.00, LBL 45.00, WL 110.00.  REPAIRED IAW REO 601R-53-61-1230, REV D.  (K)
